This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
It seems that theres a small amount of either peeling skin on my penis along near the shaft of it as well. But also some small bumps near the shaft too. I don't know what it is. It's just tiny though. But I feel concerned because I'm sexually active with my Girlfriend and we've both never been with anyone else. She developed some inflammation or swelling of her Vaginal Flaps and it made her sore, but also some rash extending from her abdomen to her upper groin area. I've had allergic rashes too this past months and my Dermatologist said it was Eczema but didn't give me a test for it or anything. So I don't know if it's Eczema on my penis or just some allergic reaction I'm having Or if it's irritated. My Girlfriend I hope has an allergic reaction... Any Idea on what it may be?
Such a skin rash can be due to contact dermatitis to any soap, detergent or cosmetic that your girlfriend is using, chafing or dry skin and eczema. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.